# SDR DALA2023072506029

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-211
- Aircraft serial: 7777
- Aircraft time: 18,052 hours, 8,049 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPERLY INSTALLED INTERNAL STRAP ON EXISTING REPAIR LOCATED SLAT 4 LH WING. PERFORMED PERMANENT REPAIR (REINFORCING PLATE) LOC. ON SLAT 4 L /H AS PER A321 SRM 51-42-11 AND A321 SRM 57-40-00-300-067 FIG 001 RECHECK IS NOT REQUIRED DUE TO REPAIR IS CATEGORY A. RII INSPECTION COMPLETE 0855335 (AE354QC) JOB COMPLETE. (LP# 2879397)
